question-icon

What Causes Sudden Hair Loss?

default
Posted on Sat, 10 Mar 2018
Question: What can cause sudden hair loss? I thought it was my taking Felodipine, but I have stopped using it and my hair is still falling out. My hairloss started when I started to use Felodipine - I reported it to my Dr. and was told that they never heard of that side effect. I stopped using the medication about a week ago, but my hair is still falling out.
doctor
Answered by Dr. Anshul Varshney (9 hours later)
Brief Answer:
Unlikely to be due to Felodipine.

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
The common causes of hair loss includes :
1. Nutritional deficiency
2. Hypothyroidism
3. Recent illness like fever
4. Drugs.
5. Anemia

Felodipine is unlikely to be cause in your case. It could be a co incidence.

I would recommend you to get your hemoglobin , thyroid profile done and if all come out to be normal, start on a good hair supplement like Tab Hairfollic or Tab Follihair, as per availability in your country. Your dermatologist would help you with this regard.

If still, you don't get satisfactory result you can go for Platelet rich plasma (PRP) therapy. It give you wonderful results.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Sudden Hair Loss?

Brief Answer: Unlikely to be due to Felodipine. Detailed Answer: Welcome to Healthcaremagic. Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. The common causes of hair loss includes : 1. Nutritional deficiency 2. Hypothyroidism 3. Recent illness like fever 4. Drugs. 5. Anemia Felodipine is unlikely to be cause in your case. It could be a co incidence. I would recommend you to get your hemoglobin , thyroid profile done and if all come out to be normal, start on a good hair supplement like Tab Hairfollic or Tab Follihair, as per availability in your country. Your dermatologist would help you with this regard. If still, you don't get satisfactory result you can go for Platelet rich plasma (PRP) therapy. It give you wonderful results. This is my personal opinion based on details available here. If you still have any other query, you may please ask me. Stay Healthy. Dr Anshul Varshney , MD